RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 4, Pages 107–144 (Mi msb473)  

This article is cited in 1 scientific paper (total in 1 paper)

Rigidity of piecewise convex surfaces of torus type

P. E. Markov, E. V. Shkryl'

Rostov State University

Abstract: Closed genus-one surfaces pasted from finitely many pieces of convex $C^2$-surfaces are considered. Vertices and conical points are allowed. An algorithm for the construction of such surfaces is given. They are proved to be rigid outside at domains with respect to infinitesimal bendings of the first order with continuous bending fields belonging to the class $C^2$ on each $C^2$-smooth piece.

DOI: https://doi.org/10.4213/sm473

Full text: PDF file (434 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:4, 583–617

Bibliographic databases:

UDC: 513.7
MSC: 53A05
Received: 27.04.1999

Citation: P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Mat. Sb., 191:4 (2000), 107–144; Sb. Math., 191:4 (2000), 583–617

Citation in format AMSBIB
\Bibitem{MarShk00}
\by P.~E.~Markov, E.~V.~Shkryl'
\paper Rigidity of piecewise convex surfaces of torus type
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 4
\pages 107--144
\mathnet{http://mi.mathnet.ru/msb473}
\crossref{https://doi.org/10.4213/sm473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1775045}
\zmath{https://zbmath.org/?q=an:0990.53041}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 4
\pages 583--617
\crossref{https://doi.org/10.1070/sm2000v191n04ABEH000473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088115700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034338874}


Linking options:
  • http://mi.mathnet.ru/eng/msb473
  • https://doi.org/10.4213/sm473
  • http://mi.mathnet.ru/eng/msb/v191/i4/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Sb. Math., 193:2 (2002), 231–246  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:180
    Full text:78
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019